# SDR WRLA96023

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 608432M
- Condition: Leaking
- Location: Nr 1-3 Fuel Tank
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUSTAINED A 'HARD-LANDING' WRSJ.  DURING MM REQUIRED INSPECTION, FUEL LEAK NOTED AT FUEL BOOST AND TRANSFER PUMPS (4 EACH) ON NR 1 AND NR 3 FUEL TANKS.  ALSO, MINOR SKIN WRINKLING NOTED AT BULKHEAD STA 595.  AIRCRAFT INSPECTED, AND DAMAGE REPORT FORWARDED TO MCDONNELL DOUGLAS PRODUCT SUPPORT FOR EVALUATION.  PER MDC, ACFT FERRIED (UNPRESSURIZED AND GEAR DOWN) TO WIIH FOR REPAIR.  MDC STRUCTURAL ENGINEERING EVALUATED AIRCRAFT & DETERMINED THAT STRUCTURAL DAMAGE TO BULKHEAD 595 WAS NOT SIGNIFICANT & REQUIRED NO REPAIR ACTION.  FUEL LEAKS DETERMINED TO BE SEALANT DAMAGE AT FUEL & BOOST PUMP HOUSING/SPAR FAYING SURFACES.  BOOST & TRANSFER PUMP HOUSINGS RESEALED.  LEAK CHK OK.  ACFT RETURNED TO SERVICE.(X)
